# SDR 99ZZZX2506

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64M
- Make and model: Piper PA-23
- Aircraft serial: 23534
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gascolator Bowl
- Part number: 1621100
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE  BOTTOM OF GASCOLATOR BOWL.
